| Model Number |
BIO-COMPSI CRKSCRW FT 4.5X 14MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 12/11/2023, it was reported by an arthrex subsidiary employee that an ar-1927bcf-45-1 bio composite corkscrew anchor broke during insertion.The case was completed using an ar-1934bcf-45-1 suturetak this was discovered during an rcr procedure on (b)(6) 2023.All the broken fragments were removed, and the case was delayed ten minutes; however, no additional anesthesia was needed.The patient suffered no negative effects on or after the procedure.
Additional Manufacturer Narrative
Additional information: d9, g3, h6.Complaint is confirmed.Upon visual evaluation, it was noted that the bio-screw was bent and broken.No broken pieces were returned.Functional testing was not performed due to the damage to the device.Bone quality was provided, and bone preparation.The most likely cause for the reported failure can be attributed to prying/leveraging the device during insertion.